# SDR ASOA201705101592

- Difficulty date: May 10, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10157
- Aircraft time: 31,196 hours, 22,519 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE HAS CORROSION BETWEEN FS 333-FS 349. REMOVED CORRODED INTERCOSTAL, LOCATED AND DRILLED NEW INTECOSTAL, INSTALLED AND FINISHED PER SRM 51-42-06-001-001-A01.
